# SDR ASAA2013072095641

- Difficulty date: July 20, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 802 hours, 262 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 19205
- Condition: Inoperative
- Location: Lt A/C Pack
- Part time: 812 hours, 265 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LT OVERHEAD, WOULD NOT RESET OVHD IAW QRH.  IT DID RESET WITH MASTER CAUTION FWD PANEL BUT COMES BACK ON RECALL.  ACFT GROUNDED.  VERIFIED FAULT, NR 1 CONTROLLER LOGGED THIS PACK TCV.  PERFORMED FIM 21-62 TASK 830.  REPLACED LT PACK V139 TCV REF MM 21-51-10.  GROUND VERIFICATION TESTS GOOD.
